Asymptotic behavior of solutions to the generalized KdV-Burgers equation with slowly decaying data
نویسندگان
چکیده
منابع مشابه
Asymptotic behavior of a frequency-domain nonlinearity indicator for solutions to the generalized Burgers equation.
A frequency-domain nonlinearity indicator has previously been characterized for two analytical solutions to the generalized Burgers equation (GBE) [Reichman, Gee, Neilsen, and Miller, J. Acoust. Soc. Am. 139, 2505-2513 (2016)], including an analytical, asymptotic expression for the Blackstock Bridging Function. This letter gives similar old-age analytical expressions of the indicator for the Me...
متن کاملRiemann Theta Functions Solutions to the KdV-Burgers-Kuramoto Equation
Abstract: A new periodic wave solution in terms of Riemann theta functions to the elliptic equation is presented, then by using this solution and the improved generalized F-expansion method, some exact solutions in terms of Riemann theta functions to the KdV-Burgers-Kuramoto(KBK) equation are obtained with the aid of Mathematica, their properties and profiles are displayed in their figures. To ...
متن کاملAsymptotic Behavior of Solutions of Time-delayed Burgers’ Equation
In this paper, we consider the Burgers’ equation with a time delay. By using the Liapunov function method, we show that the delayed Burgers’ equation is exponentially stable if the delay parameter is sufficiently small. We also give an explicit estimate of the delay parameter in term of the viscosity and the initial condition, which indicates that the delay parameter tends to zero if the initia...
متن کاملVariational Principle for the Generalized KdV-Burgers Equation with Fractal Derivatives for Shallow Water Waves
The unsmooth boundary will greatly affect motion morphology of a shallow water wave, and a fractal space is introduced to establish a generalized KdV-Burgers equation with fractal derivatives. The semi-inverse method is used to establish a fractal variational formulation of the problem, which provides conservation laws in an energy form in the fractal space and possible solution structures of t...
متن کاملOn the Support of Solutions to the Generalized Kdv Equation
– It is shown that if u is a solution of the initial value problem for the generalized Korteweg–de Vries equation such that there exists b ∈ R with suppu(·, tj ) ⊆ (b,∞) (or (−∞, b)), for j = 1,2 (t1 = t2), then u≡ 0. 2002 Éditions scientifiques et médicales Elsevier SAS AMS classification: Primary 35Q53; secondary 35G25; 35D99
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Journal of Mathematical Analysis and Applications
سال: 2019
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2019.123446